# SDR DALA2018092405713

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 87,236 hours, 39,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR GIRT BAR SPRING DAMAGED. REPLACED GIRT BAR REF AMM 52-11-25.
